# SDR CKSA97324

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Chafe Strip
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND NR 4 PYLON I/B LWR SKIN AND INNER CHAFE STRIP DAMAGED FWD AND AFT OF AFT ENG MOUNT.  REPAIRED DAMAGE SKIN AREA IAW B747 SRM 54-30-03.  REPLACED CHAFE STRIP IAW SRM 51-10-01, 54-30-02 AND 51-30-02, (2024-T3).  C CHECK WORK CARD NUMBER 7CI4809.  NON-ROUTINE TASK CARD NUMBER 107884.
